BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Travelling wave profiles in some models with nonlinear diffusion

Participants in the publication
Coelho, Isabel (Author)
Sanchez, Luís (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Scope
International

Refereeing
Yes

Date of Publication
2014

Where published
APPLIED MATHEMATICS AND COMPUTATION

Publication Identifiers
ISSN - 0096-3003

Volume
235

Starting page
469
Last page
481

Document Identifiers
URL - http://www.sciencedirect.com/science/article/pii/s009630031400352x

Rankings
Web Of Science Q1 (2014) - 1.551 - Mathematics, applied
SCIMAGO Q2 (2014) - 0.961 - Applied Mathematics
SCIMAGO Q2 (2014) - 0.961 - Computational Mathematics
SCOPUS #24/112 (2014) - 2.9 - Mathematics: Computational Mathematics
SCOPUS #87/402 (2014) - 2.9 - Mathematics: Applied Mathematics


Export

APA
Coelho, Isabel, Sanchez, Luís, (2014). Travelling wave profiles in some models with nonlinear diffusion. APPLIED MATHEMATICS AND COMPUTATION, 235, 469-481. ISSN 0096-3003. eISSN . http://www.sciencedirect.com/science/article/pii/s009630031400352x

IEEE
Coelho, Isabel, Sanchez, Luís, "Travelling wave profiles in some models with nonlinear diffusion" in APPLIED MATHEMATICS AND COMPUTATION, vol. 235, pp. 469-481, 2014.

BIBTEX
@article{22920, author = {Coelho, Isabel and Sanchez, Luís}, title = {Travelling wave profiles in some models with nonlinear diffusion}, journal = {APPLIED MATHEMATICS AND COMPUTATION}, year = 2014, pages = {469-481}, volume = 235 }